# SDR MASA2010100901102

- Difficulty date: October 7, 2010
- Submitted: October 9, 2010
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 13,797 hours, 11,161 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Screw
- Condition: Loose
- Location: Med Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED TOP STEP NOT SECURE.  MX RE-SECURED SCREWS AS REQUIRED.
